Ask Experts Questions for FREE Help !
Ask
    beauty mthembu's Avatar
    beauty mthembu Posts: 1, Reputation: 1
    New Member
     
    #1

    Nov 18, 2016, 07:36 AM
    I want to stop using lemonvate cream, it has very terrible side effects it makes mefe
    I've been using lemonvate cream for 2 years now... but I have discovered bad side effects, and that was not on my expectations... actually it dissapointed me which is the reason why I want to stop it... but every time I try to stop it I get irritation.. I don't afford dermatology
    joypulv's Avatar
    joypulv Posts: 21,593, Reputation: 2941
    current pert
     
    #2

    Nov 18, 2016, 02:15 PM
    Analyst unit warns against use of steroid, mercury based skin-lightening creams, soaps - Stabroek News

    It will be worse if you don't stop. You must see a dermatologist.
    Alty's Avatar
    Alty Posts: 28,318, Reputation: 5972
    Pets Expert
     
    #3

    Nov 18, 2016, 04:55 PM
    Time to talk to your doctor about this. I agree that you should see a dermatologist, but at the very least you should discuss this with your family doctor.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Said effects of lemonvate cream 30 g E [ 1 Answers ]

My cream was clearEssance until face start to have dark spot and irrited when I'm feel the sun. Tired of hydro some body suggest lemonvate said all the spot and dark spot will go.now I don't recorganise myself any more.when I stop lemonvate use normal cream my face very dark and pimpal .need help.

How do I treat the side effects of lemonvate cream? [ 3 Answers ]

I started using this cream called lemonvate and it removed the bumps on my skin. When I stopped using it I got an itchy allergic reaction and the bumps came back. I also heard that this cream causes thinning of the skin. I have stopped using it but I don't want the itchy alergy to come back. Help!

Stillman's cream side effects? [ 1 Answers ]

Stillman's bleach cream is their any side effect or not? Um using it mix with arche pearl cream & Shirley cream..


View more questions Search